My 19 year old daughter is due October 16, 2012 with her first child. The babies father and her are together and he is addicted to methadone. He has got my daughter taking pills for the past year. She is taking 2mg Xanax bars pretty much every day, she has a prescription but under false pretenses. She was getting them to sell and now is abusing them. She has taken up to eight (8) 2mg Xanax bars in one day, also I know she is/has taken Methadone, 10mg Ambien, weed and who knows what else. I am very concerned for her and my first grandchild. Her boyfriend is a liar, thief, and drug addict. He has taken everything from my daughter and caused the whole family so much heartache. My daughter had a full scholarship to law school, a car, a place to live, a job, money and because of him, she has nothing and she doesn't see what he is doing to her and the family. I don't know what to do. She doesn't see the harm she is doing to her baby, herself or the family. What do I do?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.